# SDR SWAA2019082836375

- Difficulty date: August 18, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAD A CRACKED STIFFENER ON RIB NR 5 AT STAB STA. 129.5, THIRD STIFFENER AFT OF LEADING EDGE.  REPAIRED STIFFENER IAW SRM.
